SEPA - WAC MAY 31 - JUNE 4 2016:

[A Conference Eclipsed by No Other]



Abstract

[Enclosed is the agenda for the Southeastern Planetarium Association (SEPA, Western Alliance Conference (WAC) conference. This year's joint conference is in Montgomery Alabama. The theme for this conference is based on SEPA's efforts to prepare for the great Solar Eclipse of 2017.

Rick Evans

[rlevans@troy.edu] 3/13/16

SEPA Schedule W.A. Gayle Planetarium 1010 Forest Ave Montgomery Alabama





Monday: Date May 30th

Vendor set-up in planetarium from 7 am. to 7 pm. Schedule time with Rick Evans.

Tuesday Date: May 31st

8 am – 4 pm: TradeShow Setup in Vendor Hall: Embassy I & II

3:00 pm – 5:00pm: Council Meetings

SEPA SWAP GPPA PPA RMPA (Salon D) (Salon E) (Salon F) (Room TBA) (Room TBA)

4:00 pm – 7:00 pm: Registration Embassy Suites (Lobby)

5:00 pm - 5:30 pm: New member reception. If this is your first SEPA\WAC then please join us for this special reception!

(Salon D)

5:30 pm- 6:30 pm Welcome reception (Salon ABC)

5:00 – 6:30 pm: Trade Show area is Open (Embassy I & II)

TRAVEL TO GAYLE PLANETARIUM (SHUTTLE PROVIDED)

7:00 pm – 8:00 pm: Welcome to SEPA 2016 Rick Evans (W.A. Gayle Planetarium)

- Welcome by City Official
- Welcome by Troy University Official
- Welcome by SEPA President
- Welcome by WAC Representative
- Overview of Conference City Highlights (Host)

8:00 pm - 10:00 pm: Planetarium Presentations

```
8:00 pm - 8:30 pm: (SKY-Skan " <u>Asteroid: Mission Extreme</u>)
8:30 pm - 9:00 pm: (Spitz - Live Product Demonstration)
9:00 pm - 9:30 pm: (California Academy of Sciences <u>— Incoming!</u>

<u>Asteroids, Comets, and the Hard-Hitting Stories of Our Cosmic Origins</u>
```

9:30 pm – 10:00 pm (MTE/Konica Minolta - Live Product Demonstration)

TRAVEL TO EMBASSY SUITES HOTEL

10:30 pm – 2 am: Hospitality Suite Open – Embassy Suites (Hosted by Ash Enterprises)

SHOW Dome Programs (Embassy Oasis)

```
10:30 pm – 12:30 am: Portable Dome programs (Embassy Suites Oasis)

10:30 pm – 11:00 pm Show #1 (Vendor ?)

11:00 pm – 11:30 pm Show #2 (Vendor ?)

11:30 pm – 12:00 am Show #3 (Vendor ?)

12:00 am – 12:30 am Show #4 (Vendor ?)
```

Wednesday, June 1st:

07:00 - 08:30: Breakfast

08:00 – 12:00 pm.: Trade show Open

(Note: nothing competing with vendors for 1 ½ hrs.)

WORKSHOPS

9:30 – 11:45 pm: **WORLD-WIDE TELESCOPE** (Session A)

(Salon B)

This workshop presented over two days. (Limited to 30 attendees)

Facilitator: Doug Roberts, adjunct Associate Professor of Physics & Astronomy at Northwestern University.

Description: The workshop will concentrate on how to use WWT as a free visualization tool for creating content to play on your dome. Roberts uses scientific visualization, including WWT, to interpret his own research and communicate it to professional and public audiences. As a part of the WWT team, he is a liaison between World-Wide Telescope, planetariums astronomical research and informal learning communities. He is keen on connecting research and outreach activities and developing the visualization innovations necessary to bring them together.

This workshop will consist of three sessions:

Session A (2 ½ hour) instructional,

Session B (2 ½ hour) application by attendees.

Session C (1/2 hour) exhibition to all delegates on dome.

Wednesday, June 1st (Continued):

WORKSHOPS

9:30 – 11:45 pm - FULLDOME & PANORAMA PHOTOGRAPHY (Session A)

(Salon D)

This workshop is presented over two days. (Limited to 30 attendees)

Facilitator: Durand J. Johnson "Duke"

Description: Fisheye photography for the dome has changed! New cameras, great lenses and amazing software have made it possible to cheaply produce quality content in excess of 4K for your dome. If you would like to have an introductory experience that covers the highlights and gives you some practice, consider attending this FREE full dome photography workshop covering both still and time-lapse photography. We'll study composition, compose images for the dome and then view our work in the dome. Everyone will get to take a few of their own images to try. A printed guide will cover composition, equipment, software tips and more. We'll have at least 3 sets of equipment so that you can get hands-on and see if this is for you. Questions? Duke Johnson and Ron Proctor will be available all conference to answer them! <u>You are highly encouraged to bring a laptop to this workshop.</u>

If you have questions or need to decide whether to sign up for this workshop, please feel free to contact Duke directly at: Email: DJJohnson@slco.org or cell at 801-580-3398.

This workshop will consist of three sessions:

Session A (2 ½ hour) instructional,

Session B (2 ½ hour) application by attendees.

Session C (1/2 hour) exhibition to all delegates on dome.

Wednesday, June 1st (Continued):

WORKSHOPS

09:30-10:30 — Getting Ready for The Big One: Eclipse 2017

(Salon A)

<u>This workshop will be offered twice</u>, once on Wed and again on Thur. (Limited to 30 attendees)

Facilitator: Ken Miller (GOTO Inc)

Description: The last American planetarian "host" of a total solar eclipse was Ken Miller, while at Honolulu's Bishop Museum in July 1991. Recap his lessons learned from that eclipse, and prepare for the next one. ALL of your community will see this eclipse, either partial or total, so how can you help them prepare to make the most of it while also protecting eyes? Learn the smart, free, effective replacement for the stupid, dangerous, frustrating pinhole/cardboard box viewer. And we'll throw in a great moon phase and eclipse season's activity. Finally, media relations will be discussed, and you'll learn how to become "Mr./Ms. Eclipse" for your community. Here's your chance to "make hay while the sun don't shine!"

10:30 – 10:45: **Coffee Break** (Tradeshow area)

WORKSHOPS

10:45 – 11:45 – Next Generation Science Standards in the Dome (NGSS).

(Salon F)

<u>This workshop will be offered twice</u>, once on Wed and again on Thur. (Limited to 30 attendees)

Facilitator: Karrie Berglund (Digitalis Education)

Description: This workshop will provide an overview of NGSS, including its history, adoption by various states, and design rationale. After the introduction and overview, participants will work in small groups to design a planetarium activity targeting one or more NGSS. The activities will be shared with the larger group orally during the session and afterward via email.

(3/13/16)

(3/13/16) Wednesday, June 1st (Continued):

WORKSHOPS

10:45 – 11:45 – **Advanced Go Pro**

(Salon C)

<u>This workshop will be offered twice</u>, once on Wed and again on Thur. (Limited to 30 attendees)

Facilitator: Derek J. Demeter

Description This workshop is to continue where the first workshop left at the 2015 SEPA Conference. By the end of this workshop, participants will be able to capture video and stills using their camera, upload the content to their computer, and edit it using Go Pro's Studio software. Participants should have prior knowledge of simple operating knowledge of the Go Pro camera.

SHOW Dome Programs (Embassy Oasis)

9:30 am – 11:45 am: Portable Dome programs (Embassy Suites Oasis)

9:30 am – 10:00 am Show #1 (Bays Mountain: <u>A Part of the Sky Called Orion</u>)

10:00 am – 10:30 am Show #2 (Evans & Sutherland: *Edge of Darkness*)

10:45 am – 11:15 am Show #3 (NSC Creative: *We Are Stars*)

11:15 am – 11:45 am Show #4 (Vendor?)

12:00 pm – 1:30 pm: Lunch at Embassy - ATRIUM

Sponsored by Evans and Sutherland

(Meet the Vendors)

Each Vendor will be given 2-3 minutes to introduce themselves, and briefly describe their services to the delegates.

Wednesday, June 1st (Continued):

TRAVEL TO GAYLE PLANETARIUM (SHUTTLE PROVIDED)

Planetarium Auditorium 1:45 pm - 3:00 pm1:45 pm - 2:00 pm (1) Audio Visual Imagineering (15 Mins) Vendor 2:00 pm - 2:15 pm (1) Paper (15 Mins) Seiler – Zeiss (30 Mins) Vendor Demonstration 2:15 pm - 2:45 pm 2:45 pm - 3:00 pm **Break** 3:00 pm - 3:45 pm(2) Sudekum Planetarium (15 Mins) Vendor 3:00 pm - 3:15 pm(2) Paper (15 Mins) 3:15 pm - 3:30 pm (3) Bowen Technovations (15 Mins) Vendor 3:30 pm - 3:45 pm Demo 3:45 pm - 4:45 pm**Planetarium Shows (Full length)** 3:45 pm – 4:15 pm **Spitz** (30 Mins) Live Product Demonstration 4:15 pm – 4:45 pm Ash Enterprise (30 Mins) Vendor Demonstration 4:45 pm - 5:00 pm**Break** 5:00 pm - 5:15 pm(4) Astro-Tech (15 Mins) Vendor 5:15 pm - 5:30 pm (3) Paper (15 Mins) 5:30 pm – 5:45 pm (5) GeoGraphics Imaging (15 Mins) Vendor 5:45 pm - 6:00 pm(5) RSA Cosmos (15 Mins) Vendor 6:00 pm - 6:30 pm Prismatic Magic Demonstration (30 Mins) Vendor Demo

Wednesday, June 1st (Continued):

7:00 pm – 9:30 pm: Dinner Sponsored by **Prismatic Magic** (Harriot II Riverboat)

Embassy Suites

10:00 pm – 12:30 am: **Hospitality Suite Open** (Hosted by Ash Enterprises)

(In proximity to Tradeshow hall and SHOW dome).

SHOW Dome Programs (Embassy Oasis)

10:00 pm – 12:00 am: Portable Dome programs (Embassy Suites Oasis)

10:00 pm – 10:30 pm Show #1 (Spitz: *Solar Superstorms*)

10:30 pm - 11:00 pm Show #2 (Geographics: Firefall)

11:00 pm – 11:30 am Show #3 (Full Dome FX: *Trip Through Space*)

11:30 am – 12:00 am Show #4 (Vendor ?)

Thursday, June 2:

07:00 -08:30: Breakfast

08:00 – 11:45 pm: Tradeshow Open

(Note: nothing competing with vendors for 1 ½ hrs)

WORKSHOPS

9:30 – 11:45 pm: **WORLD-WIDE TELESCOPE** (Session B)

(Salon B)

This workshop is presented over two days. Must have attended Session A.

Facilitator: Doug Roberts

Description: This is the second session for this workshop. In this 2 ½ hour session, attendees will create a presentation with the skills they acquired from Session A. Their collaborative efforts will be shown to the conference whole on the planetarium dome in Session C.

9:30 – 11:45 pm: FULLDOME & PANORAMA PHOTOGRAPHY (Session B)

(Salon D)

This workshop is presented over two days. Must have attended Session A.

Facilitator: "Duke"

Description: This is the second session for this workshop. In this 2 ½ hour session, attendees will create a presentation with the skills they acquired from Session A. Their collaborative efforts will be shown to the conference whole on the planetarium dome in Session C.

09:30 - 10:30: **Advanced Go Pro**

(Salon C) (Limited to 30 attendees)

Facilitator: Derek Demeter

Description: This workshop is to continue where the first workshop left at the 2015 SEPA Conference. By the end of this workshop, participants will be able to capture video and stills using their camera, upload the content to their computer, and edit it using Go Pro's Studio software. Participants should have prior knowledge of simple operating knowledge of the camera.

(3/13/16)

Thursday, June 2 (Continued):

09:30 - 10:30: - Next Generation Science Standards in the Dome (NGSS).

(Salon F) (Limited to 30 attendees)

Facilitator: Karrie Berglund (Digitalis Education)

Description: This workshop will provide an overview of NGSS, including its history, adoption by various states, and design rationale. After the introduction and overview, participants will work in small groups to design a planetarium activity targeting one or more NGSS. The activities will be shared with the larger group orally during the session and afterward via email.

10:30 – 10:45: **Coffee Break** (Tradeshow area)

10:45 – 11:45 – Getting Ready for The Big One: Eclipse 2017

(Salon A)
(Limited to 30 attendees)

Facilitator: Ken Miller (GOTO Inc)

Description: The last American planetarian "host" of a total solar eclipse was Ken Miller, while at Honolulu's Bishop Museum in July 1991. Recap his lessons learned from that eclipse, and prepare for the next one. ALL of your community will see this eclipse, either partial or total, so how can you help them prepare to make the most of it while also protecting eyes? Learn the smart, free, effective replacement for the stupid, dangerous, frustrating pinhole/cardboard box viewer. And we'll throw in a great moon phase and eclipse seasons activity. Finally, media relations will be discussed, and you'll learn how to become "Mr./Ms. Eclipse" for your community. Here's your chance to "make hay while the sun don't shine!"

SHOW Dome Programs (Embassy Oasis)

9:30 am – 11:45 am: Portable Dome programs (Embassy Suites Oasis)

9:30 am – 10:00 am Digital Photography (Workshop Exercise)

10:00 am - 10:30 am Show #1 (Geographics: Firefall)

10:45 am – 11:15 am Show #2 (Spitz: Solar Superstorms)

11:15 am – 11:45 am Show #3 (Full Dome FX: *Trip Through Space*) (3/13/16)

Thursday, June 2 (Continued):

12:00 pm: Tradeshow area closed for remainder of conference (start teardown).

12:00 pm – 1:30 pm: **Lunch** Sponsored by <u>GOTO</u> at Embassy Suites

(Speaker TBD)

1:30 pm Transit to the Planetarium

1:45 pm – 2:40 pm: **Planetarium Auditorium**

1:45 pm - 2:05 pm

(6) **GOTO Demo** (20 Min)

2:05 pm - 2:20 pm

(4) Paper (15 Min)

2:20 pm - 2:40 pm

(7) Evans and Sutherland Vendor Demo (20 Min)

2:40 pm - 2:55 pm

Break

2:55 pm - 3:55 pm

2:55 pm - 3:10 pm

(5) Paper

3:10 pm - 3:25 pm

(8) Bays Mountain Planetarium Demo (15 Min)

3:25 pm - 3:40 pm

(6) Paper

3:40 pm - 3:55 pm

(9) **Soref Planetarium** Demo (15 Min)

3:55 pm – 4:55 pm: **Planetarium Show** (Full Length)

3:55 pm – 4:25 pm

(?) Sky-Skan (National Geographic) 30 Mins

4:25 pm – 4:55 pm

(?) Clark Planetarium (30 Min)

4:55 pm – 5:10 pm: **Break**

5:10 pm - 5:25 pm

(10) **ChromaCove** Demo (15 Min)

5:25 pm - 5:40 pm

(7) Paper

5:40 pm - 5:55 pm

(11) **Digitalis** Demo (15 Min)

(3/13/16)

Thursday, June 2 (Continued):

5:55 pm – 6:10 pm (12) **Mirage 3D** Demo (15 Min)

6:10 pm – 6:25 pm (13) **Laser Fantasy** Demo (15 Min)

6:30 pm – 8:00 pm Dinner (Odessa's Blessings) Sponsored by **Seiler/Zeiss**

7:15 pm - 8:00 pm Panel Discussion

Title: "So you want to build/renovate a planetarium,,, are you crazy?"

Moderator: Philip Groce of Helping Planetariums Succeed, LLC

Panelist include: David Maness from the new AutoZone Dome at the Sharpe Planetarium in Memphis, TN, Rick Evans from the W.A. Gayle Planetarium in Montgomery, AL and conference host Jeff Bowen from Bowen Technovation (Jeff is represents the generic role of vendors/integrators and will address what vendors want to see from planetarians who want to build/renovate a planetarium.) Benjamin Mendlesohn, from West Valley College in Saratoga, CA.

This open panel discussion will start with a fundamental question:

Does your community really need a planetarium? The panelists will show how they answered this question with case studies of new and renovated planetariums. Each panelist represents a unique project with different scope of work, goals and budgets. Panelists will outline their experiences (both good and bad) in the hopes of encouraging others in this endeavor. This program promises insightful and spirited discussions that will likely be a hot topic for later discussions over a beer at the hospitality suite.

8:15 pm – 9:30 pm Constellation Shootout at the Gayle Planetarium **Moderator**: Jon Bell

9:30 pm: Transit to the Embassy Suites

9:45 pm – 1:00 am: Hospitality Suite Open (Hosted by Ash Enterprises)

SHOW Dome Programs

9:45 pm – 10:00 pm: Portable SHOW Dome programs (Embassy Suites Oasis)

9:45 pm – 10:15 pm Show #5 (**Evans & Sutherland**: *Edge of Darkness*)

10:15 pm – 10:45 pm Show #6 (**NSC Creative**: *We Are Stars*)

10:45 pm – 11:15 pm Show #7 (**Bays Mountain**: A Part of the Sky Called Orion)

11:15 pm – 11:45 pm Show #8 (Vendor?) (3/13/16)

Friday, June 3rd:

07:00 -08:30: Breakfast

9:00 am – 1:00 pm: Field Trip to Wetumpka Meteor Crater (Box Lunch)

1:00 pm - 1:30 pm Return to Planetarium

1:30 pm – 3:30 pm RESULTS OF WORKSHOPS ON DOME

1:30 pm – 2:15 pm World Wide Telescope (Workshop Summary)

2:15 pm – 3:00 pm Digital Photography (Workshop Summary)

3:00 pm – 4:00 pm SEPA Business Meeting

Transit to Embassy Suite

6:00 pm – 7:00 pm: Collections area open for Silent Auction

6:00 pm - 7:30 pm: Silent Auction

7:30 pm – 9:30 pm: SEPA Banquet (Sponsored by Spitz)

8:30 pm – 9:00 pm: Keynote Speaker – Fred Espenak, "Mr. Eclipse". (See Attachment 1

for Bio)

10:00 pm -02:00 am: Hospitality Suite Open

(Hosted by Ash Enterprises)

Saturday, June 4th:

7:00- 9:30 Farewell Breakfast

8:30 – 9:30 Door Prizes

Noonish Farewell to all.





Fred Espenak is a retired astrophysicist from NASA's Goddard Space Flight Center. His primary research involved infrared spectroscopy of planetary atmospheres. He also became NASA's expert on solar and lunar eclipse predictions and still maintains NASA's official eclipse website (eclipse.gsfc.nasa.gov).

Known by his nickname "Mr. Eclipse", he is co-author of the popular book "Totality - Eclipses of the Sun." He also wrote 13 NASA eclipse bulletins, each focusing on a major eclipse. In 2014, Espenak published the comprehensive "Thousand Year Canon of Solar Eclipses: 1501 to 2500" and the complementary volume "Thousand Year Canon of Lunar Eclipses: 1501 to 2500." His most recent publication "Eclipse Bulletin: Total solar Eclipse of 2017 August 21" is a comprehensive guide to that most anticipated event.

Espenak's MrEclipse.com website focuses on eclipse photography while the new EclipseWise.com website is devoted to the dissemination of his latest eclipse predictions. An avid eclipse chaser, he has participated in dozens of eclipse expeditions around the world including remote and unusual locations such as the Sahara, the Bolivian altiplano, Mongolia, Kenya's Lake Turkana and Antarctica. His enthusiasm for eclipses spills over into public speaking, and he frequently gives talks about his favorite subject.

In 2003, the International Astronomical Union honored him by naming an asteroid "Espenak." Now living in rural Arizona, he spends most clear nights losing sleep and photographing the stars from Bifrost Observatory (AstroPixels.com).

(Attachment 1)

Show Descriptions

Bays Mountain Productions: A Part of the Sky Called Orion

This is another fantastic in-house Bays Mountain Production that is perfect for 2nd grade and above. It follows curriculum guidelines as it looks at the big ideas that have guided human understanding of the cosmos and its patterns in the sky. The program looks at how three different ancient cultures looked at the same part of the sky we know as the constellation Orion. We focus on the Greek, Egyptian, and Inupiaq cultures along with their different star stories and images using the night sky. It is thoroughly enjoyed by children and adults and is a great storytelling program to explore the heavens.

Production Details: The show is available in three flavors for your unique theater. 1. All content on video. 2. All content on video, but uses your own star field. 3. All content on video, but uses your own star field and your own cove lighting system.

Full-Dome, 4K, Stereo, Surround, includes large-format image file for poster, trailers

Clark Planetarium: <u>The Accidental Astronauts: An Earth Sun Moon Adventure!</u>

Robo-kids Cy, Annie and their dog Armstrong get a lot more than they expected from their class field trip in an impromptu adventure. Travel along exploring the Sun, Earth and Moon, with a witty starship computer as navigator and guide. Race along on the surface of the Moon! Collect an asteroid sample in low gravity! Survive a solar storm! Find new appreciation for the unique beauty of Earth. Journey along with the Accidental Astronauts in this epic dome theater adventure.

This family friendly show is enjoyable for all ages. Accidental Astronauts was created with curriculum specifically designed to suit elementary school requirements.

- o Story by award-winning children's author Kristin Crow.
- 4k Resolution
- o 60 and 30 FPS
- o 32 Minute Runtime
- o Target audiences: Children Age 3-8, School Groups, Families

Sky-Skan: *Asteroid: Mission Extreme*

Asteroid: Mission Extreme takes audiences on an epic journey to discover how asteroids are both a danger and an opportunity. The danger lies in the possibility of a cataclysmic collision with Earth; the opportunity is the fascinating idea that asteroids could be stepping stones to other worlds – veritable way stations in space – enabling us to cross the Solar System. The challenges are enormous, but a mission so extreme could ultimately lead us to protect our planet and inhabit others. Explore what it would take for astronauts to reach an asteroid and how such an adventure could benefit humankind.

Produced in 8K 3D 60fps, the show is available in other formats including 1K, 2K, 4K, 2D mono, 30fps to fit any fulldome system. Corresponding education materials are available and developed by National Geographic.

Evans & Sutherland: *Edge of Darkness*

Edge of Darkness is the latest fulldome movie produced by Evans & Sutherland. The film features amazing scenes of places never before seen gathered by key space missions that culminated with groundbreaking discoveries in 2015. It features a spectacular flight though the great cliffs on comet 67P, a close look at the fascinating bright "lights" on Ceres, and the first ever close ups of dwarf binary planet Pluto/Charon and its moons. Narrated by Hayley Atwell, Agent Carter, from the Marvel Cinematic Universe and the ABC television series.

NSC Creative: We Are Stars

We follow a group of Victorian time travelers as they learn about the origins of atoms. We witness the formation of the first hydrogen atoms after the Big Bang and then watch how those hydrogen atoms gather into galaxies and stars. We learn how the stars forged all the atoms needed to make life. We see the creation of planet Earth and follow the atoms and molecules through evolution, back to where the time travelers started their journey.

California Academy of Sciences: <u>Incoming!</u>
<u>Asteroids, Comets, and the Hard-Hitting Stories of Our Cosmic Origins</u>

Narrated by George Takei

Asteroids and comets have collided with our planet throughout its history, changing the course of life on Earth and shaping the world we know today. *Incoming!*, the latest original planetarium show from the California Academy of

Sciences, explores the past, present, and future of our Solar System and the landmark discoveries scientists have made sending spacecrafts to visit tiny worlds. Cutting-edge visualizations will bring real-time data from current NASA missions to life while taking audiences on a ride through the dynamic story of our cosmic origins. Along the way, audiences will discover what these impacts from above can teach us – and how scientific advances may allow us to find and track cosmic threats before they reach planet Earth.

Producer: California Academy of Sciences

Narrator: George Takei Director: Ryan Wyatt

Show length: 25:00 minutes Video format: Fulldome

Resolution: 4K

Frame rate: 29.97 fps, 30 fps Audio format: 5.1, 7.1, stereo Available languages: English Show orientation: unidirectional

Geographics: Firefall

Throughout Earth's violent history, impacts from comets and asteroids have mercilessly shaped its surface. The ancient barrage continues today; from harmless meteors - those brilliant streaks in the night sky, to mountain sized boulders wandering perilously close to Earth. Terrifying and majestic, these invaders from space are capable of utter destruction yet they have delivered lifegiving water and most of the organic materials necessary for life. Life on Earth owes its very existence to these denizens of the solar system, yet it could all be wiped out in an instant. This ceaseless *Firefall* is our only tangible connection to the universe beyond and is an ever-present reminder

Spitz: Solar Superstorms:

Solar Superstorms takes viewers into the tangle of magnetic fields and superhot plasma that vent the Sun's rage in dramatic flares, violent solar tornadoes, and the largest eruptions in the solar system: Coronal Mass Ejections.

Fulldome FX: Trip Through Space

Trip Through Space takes an exciting tour of several constellations found in the Winter evening sky, the Solar System, stars, nebulae, galaxies and more. It is available in resolutions up to 4K. The total running time is 28 minutes.

